Anxiety attacks and depression (Cipralex and Xanax)?
- 27 Dec 2016 by Zmoe
- 2 January 2017
- xanax, depression, anxiety, panic disorder, weight, cipralex
Greetings everyone I guess we understand the feeling that we go through, therefore I want to start describing my situation, I started taking Cipralex from two years and I gained a lot of weights but the medicines is super good except the two side effect that it has sexual desire and craving for food, after checking several doctors, one doctor advises me I don't need anti stress thus we started getting out of Cipralex it took me three months to stop it completely and been 9 months without it, after couple of months my situation started to getting bad and week after week its getting worse, I checked a new doctor and described for him the feeling of fear, stress, panic attack, short breath and depression so he suggested to go back on Cipralex and till it kick it I need to take Xanax twice daily one pill at morning and one at evening also am taking Cipralex before bed time, I was wondering why its taking that much of time to kick it from two years it took me one week to see the difference now the only surviving pill is Xanax 0.5mg and Cipralex 10 mg, your support and tips is appreciated specially now my wife is pregnant and she needs me around in addition I don't want this to affect my work.
Zmoe; this is the same medication I'm in the USA and it is known as this. So you don't get any confusion of what I'm talking about.((Lexapro (escitalopram) is an antidepressant belonging to a group of drugs called selective serotonin reuptake inhibitors (SSRIs). The way escitalopram works is still not fully understood. It is thought to positively affect communication between nerve cells in the central nervous system and/or restore... )))) OK This is very normal and happens to many people once a doctor takes you off of a medication like this and really you still need it. But sometimes you or they can't tell because you feel good and don't know it's because of the medication. I would give it more time and make sure you are taking it about the same time each day and don't miss any days. It is not uncommon for this medication to take as long as 6 to 8 weeks to reach the full blood level sounds like you were just lucky when you went on it the first time it does happen from time to time so you can really expect it to start helping you anytime But if for any reason your still having problems after 6 to 8 weeks talk to your doctor. Some people do have problems with a medication that has been working great then they stop it and then there body acts resistant to it now so if your still not getting any results ask the doctor there are several other in the same family that they can try for you. Best of luck Happy New Year. AND congratulation on the baby.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 14 answers
Posted 8 Mar 2011 • 17 answers
Posted 27 Nov 2011 • 5 answers
Posted 26 Jan 2013 • 1 answer
Posted 12 Sep 2013 • 2 answers